# SDR AMTA200501175

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT GALLEY AT STA 1661 TO 1681, BL 10 INCH, RT AT FLOOR SUPPORT IS CRACKED ON ITS UPPER FLANGE AT 3 FASTENER HOLE.  REMOVED FLOOR SUPPORT FAB NEW SUPPORT FROM 2024-T3 .032 PO NR 804693 ALODINED AND PRIMED AND INSTALLED FLOOR SUPPORT IAW SRM.  (K)
